Vol. 6. No. 1. (2017)

M. Kureš and J. Šlapal
Professor Ladislav Skula is eighty 


I. Dahane, L. Dridi and S. Lazaar
F-resolvable spaces
DOI: 10.13164/ma.2017.01


A. Gupta and R. D. Sarma
A note on some generalized closure and interior operators in a topological space
DOI: 10.13164/ma.2017.02


A. Jende
Classification of orthogroups as semilattices of various rectangular groups fulfilling             
DOI: 10.13164/ma.2017.03


P. Nath and D. K. Singh
On an equation related to nonadditive entropies in information theory           
DOI: 10.13164/ma.2017.04


H. Nishimura
Higher-dimensional general Jacobi identities I          
DOI: 10.13164/ma.2017.05


L. Veres
Classification trees in a box extent lattice           
DOI: 10.13164/ma.2017.06